# SDR GLBA201112131

- Difficulty date: December 13, 2011
- Submitted: December 14, 2011
- Operation: Air carrier
- Aircraft: N108UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120108
- Aircraft time: 40,915 hours, 43,229 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT INSPECTION,  FOUND ROW 8 EMERGENCY ESCAPE HATCH LIGHTING INOPERATIVE.  MX RESEATED LAMP IN SOCKET, OPS CHECKED GOOD IAW EMM 33-50-00.
